Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-04-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default GEODON

MY SON HAS BEEN TAKEN THIS DRUG FOR APPROXIMATELY 3 WEEKS NOW AND HIS CONCENTRATION HAS GOTTEN WORST, JERKING OR INVOLUNTARY MOVEMENT HAS STARTED, HE DIDN'T HAVE THIS BEFORE TAKING IT. HE CAN'T HOLD A CONVERSATION WITH YOU NO MORE THAN THAN 3 MINUTES AT A TIME, HE STARTS TO TALK TO HIMSELF AND LOOK OFF IN SPACE.
Reply With Quote
  #2  
Old 09-26-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

thank you for the view from an outside observer
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
anonymous
Guest
 
Posts: n/a
Default Negative effects

My 18 year old son was placed on Geodon after a 3rd "episode" of psychotic and suicidal activities. He has been diagnosed with schizophrenia. After being placed on Geodon in the hospital he began talking audibly to voices in his head, he is flat in emotions, and we have to repeat most questions to him at least 3 times. He too has a short attention span. How can I find out if this is a progression of his illness or a side effect of this new drug that he is on. Has anyone else found these negative effects to this medicine?
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
my doc sucs
Guest
 
Posts: n/a
Default No Subject

my doc gave me the drug to help me sleep, he recommended me to take 160 mg. immediatly b4 bed that, never taken it b4...almost never woke up this morning and never been so scared in my life...I once wrecked a motorcycle at sixty miles per hour no helmet....rather that happen again than taking that s##t.
Reply With Quote
  #5  
Old 12-02-2005, 06:00 AM
amb
Guest
 
Posts: n/a
Default Geodon

Hi, I've been taking Geodon for a little over one week my prescribed dosage was 40 mg. I had to take this medication right before bedtime. The next morning it seems like it took me forever to "wake up". (it was the first uninterrupted night of sleep that I had in a long time.) So, I thought I was just a little groggy from sleeping to long.<br><br>The next morning, I noticed that I was biting down and grinding my teeth. (something that I've never done before.)<br><br>By the 4th day I noticed muscle spasms in my tongue. My mood was better then it had ever been so I concentrated on holding my tongue sitll.<br><br>By the end of a week, I noticed that my fingers would begin to twitch and my left side of my face would twitch. By now, I was scared. I paged my doctor and told him of the involunutary twitching, that had now moved in my back.<br><br>I was told to take Benedryl. I did so over a period of 48 hours. Now, I only have the spasms in my tongue after I yawn. <br><br>
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default geodone

my 25 year old grandson has been ill for 5 years. He has been taking geodone for about eight months.. once his Dr. decided he was doing so well that he didn't need it and took him off it. He crashed big time.. manic and having severe panic attacks. He was on xanax for the panic attacks but hated being sedated, so he'd drink caffine drinks to be more awake.<br>Currently he is on 80 mg of geodone twice a day and he says it is the most horrible medicine in the world. His eyes are dilated constantly, he couldn't read because he said "the words move".. today he went to an eye specialist who is alarmed at the changes in his eyes due to the geodone.<br>He had to get new glasses today.. (he's near sighted) and just got new glasses about 4 months ago. Nowhere do I read anything about eye problems due to Geodone.
Reply With Quote
  #7  
Old 12-03-2005, 06:00 AM
Grace
Guest
 
Posts: n/a
Default Your son

My daughter is experiencing the same problems, What happend with your son? Did the dr change him to something else.
Reply With Quote
  #8  
Old 12-03-2005, 06:00 AM
scott
Guest
 
Posts: n/a
Default new med concern

I'm starting my son on geodon today. After reading all of the stories I am very concerned. Does anyone know the age limit on this drug?
Reply With Quote
  #9  
Old 09-10-2007, 01:01 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My 11 year old daughter was experiencing anxiety which made her stop attending school. She was put on Prozac and after 3 weeks with no improvement, 40mg Geodon was added. After 3 days on Geodon, she got severe tremors in her jaw, arms, hands and legs which lasted for 3 days straight then began to slowly diminish. We stopped the Geodon immediately. Three weeks later, the shaking still comes randomly several times a day but lasts only for short durations. She never shook at all before taking Geodon. Her anxiety got dramatically worse after taking Geodon.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Geodon Krista Geodon 1 07-26-2008 06:31 PM
Geodon Unregistered Geodon 0 09-13-2007 05:20 PM
geodon cindy Geodon 4 12-03-2005 06:00 AM
geodon Kathy Geodon 0 10-12-2005 06:00 AM
Geodon Bob Geodon 0 09-20-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:06 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.